Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Elevated creatinine levels, on rapamune post liver transplant. What should be done?

I am a liver transplant patient that was transplanted in sept 2004. All has been good but my creatine levels have been creeping up as I take rapamune. For along time i was taking 3 mg then they dropped it to 2mg. 2 months agao they ruduced it to just 1 mg a day. I dont do a very good job of drinking alot of water. But I know I need to and reduce caffiene. My creatine has been 1.8 my last 2 labs. It seems to jump around sometimes it is 1.5 or 1.6 or 1.7. What do I need to do?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I here I would say that the chances of Renal pathology is likely that must be ruled out, meanwhile watch for the urine output volume and other Renal failure symptoms, you need to talk this to nephrologist, hope this information helps you, have nice day.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor